# SDR DALA2023113009840

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB LOWER AT AFT CARGO DOOR. SUMMARY OF NRC 00067: CORROSION LEVEL 2. DOOR JAMB LOWER AT AFT CARGO DOOR WAS REPAIRED PER B717-200 SRM 53-20-15-2R REP 7. (LP #0088493)
